MathSciNet Relay Station
MathSciNet bibliographic data
MR2834816 34G25 (34B10 34B37 35R12)
Ji, Shaochun; Li, Gang Existence results for impulsive differential inclusions with nonlocal conditions. Comput. Math. Appl. 62 (2011), no. 4, 1908–1915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement